# SDR HNAA2015022000053

- Difficulty date: February 20, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 55,851 hours, 62,170 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Lead
- Condition: Unknown
- Location: Prop Heater
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT A PHASE ON PROP HEAT CAUSE EMERGENCY LIGHTS TO COME ON  R & R HEATER LEADS ON NR 2 PROP, NR 1 AND NR 2 BLADES.  GROUND RAN ACFT.  OPS CHECKED GOOD.
